MathSciNet Relay Station
MathSciNet bibliographic data
MR857432 47A55 (47A66)
Herrero, Domingo A. The diagonal entries in the formula "quasitriangular $-$ compact $=$ triangular'' and restrictions of quasitriangularity. Trans. Amer. Math. Soc. 298 (1986), no. 1, 1–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement